Skip to content

Cosmological solutions with nonlinear bulk viscosity

Research output: Contribution to journalArticlepeer-review

A recently proposed nonlinear transport equation is used to model bulk viscous cosmologies that may be far from equilibrium, as happens during viscous fluid inflation or during reheating. The asymptotic stability of the de Sitter and Friedmann solutions is investigated. The former is stable for bulk viscosity index q<1 and the latter for q>1. New solutions are obtained in the weakly nonlinear regime for q = 1. These solutions are singular and some of them represent a late-time inflationary era.
Original languageEnglish
Pages (from-to)3363-3375
JournalClassical and Quantum Gravity
Volume14
Issue number12
DOIs
Publication statusPublished - Dec 1997

Related information

Relations Get citation (various referencing formats)

ID: 2870588